# SDR FDEA201511063506

- Difficulty date: November 6, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 99,520 hours, 32,665 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S492940513500N
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STATION 765, LBL 47 SEAT TRACK DAMAGED & NEEDS TO BE REPLACED.  REPLACED SECTION OF SEAT TRACK IAW SRM 53-70-0-0 FIG 1 SHT 3.
